# SDR 08FDEA04395

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC0267602
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E FLAP PANEL 641 BR IS CHAFED.  REPAIRED TWO AREAS OF CHAFING BY REMOVING DAMAGED AREAS & FABRICATING & BONDING A FILLER & DOUBLERS IAW SRM 51-71-00.  REMOVED CAM LOCKS TO FACILITATE REPAIR & RE-INSTALLED IAW SRM 51-31-01.  ALODINED, PRIMED, & SEALED THE REPAIRS IAW SRM 51-21-01 & 51-41-01.
